AM  Vol.6 No.9 , August 2015
New Extension of Unified Family Apostol-Type of Polynomials and Numbers
The purpose of this paper is to introduce and investigate new unification of unified family of Apostol-type polynomials and numbers based on results given in [1] [2]. Also, we derive some properties for these polynomials and obtain some relationships between the Jacobi polynomials, Laguerre polynomials, Hermite polynomials, Stirling numbers and some other types of generalized polynomials.

Cite this paper
El-Desouky, B. and Gomaa, R. (2015) New Extension of Unified Family Apostol-Type of Polynomials and Numbers. Applied Mathematics, 6, 1495-1505. doi: 10.4236/am.2015.69134.

[1]   Srivastava, H.M., Garg, M. and Choudhary, S. (2010) A New Generalization of the Bernoulli and Related Polynomials, Russian. Journal of Mathematical Physics, 17, 251-261.

[2]   Srivastava, H.M., Garg, M. and Choudhary, S. (2011) Some New Families of Generalized Euler and Genocchi Polynomials. Taiwanese Journal of Mathematics, 15, 283-305.

[3]   Srivastava, H.M. and Pintér, á. (2004) Remarks on Some Relationships between the Bernoulli and Euler Polynomials. Applied Mathematics Letters, 17, 375-380.

[4]   Luo, Q.-M. and Srivastava, H.M. (2005) Some Generalizations of the Apostol Bernoulli and Apostol Euler Polynomials. Journal of Mathematical Analysis and Applications, 308, 290-302.

[5]   Luo, Q.-M. (2006) Apostol-Euler Polynomials of Higher Order and Gaussian Hypergeometric Functions. Taiwanese Journal of Mathematics, 10, 917-925.

[6]   Natalini, P. and Bernardini, A. (2003) A Generalization of the Bernoulli Polynomials. Journal of Applied Mathematics, 153-163.

[7]   Tremblay, R., Gaboury, S. and Fugère, B.-J. (2011) A New Class of Generalized Apostol-Bernoulli Polynomials and Some Analogues of the Srivastava-Pintér Addition Theorem. Applied Mathematics Letters, 24, 1888-1893.

[8]   Luo, Q.-M., Guo, B.-N., Qui, F. and Debnath, L. (2003) Generalizations of Bernoulli Numbers and Polynomials. International Journal of Mathematics and Mathematical Sciences, 59, 3769-3776.

[9]   El-Desouky, B.S. and Gomaa, R.S. (2014) A New Unified Family of Generalized Apostol-Euler, Bernoulli and Genocchi Polynomials. Applied Mathematics and Computation, 247, 695-702.

[10]   Kurt, B. (2010) A Further Generalization of Bernoulli Polynomials and on 2D-Bernoulli Polynomials . Applied Mathematical Sciences, 47, 2315-2322.

[11]   Kurt, B. (2013) Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials. Turkish Journal of Analysis and Number Theory, 1, 54-58.

[12]   Ozden, H. and Simsek, Y. (2014) Modification and Unification of the Apostol-Type Numbers and Polynomials and Their Applications. Applied Mathematics and Computation, 235, 338-351.

[13]   Apostol, T.M. (1951) On the Lerch Zeta Function. Pacific Journal of Mathematics, 1, 161-167.

[14]   Dere, R., Simsek, Y. and Srivastava, H.M. (2013) A Unified Presentation of Three Families of Generalized Apostol Type Polynomials Based upon the Theory of the Umbral Calculus and the Umbral Algebra. Journal of Number Theory, 133, 3245-3263.

[15]   Karande, B.K. and Thakare, N.K. (1975) On the Unification of Bernoulli and Euler Polynomials. Indian Journal of Pure and Applied Mathematics, 6, 98-107.

[16]   Luo, Q.-M. (2004) On the Apostol Bernoulli Polynomials. Central European Journal of Mathematics, 2, 509-515.

[17]   Nörlund, N.E. (1924) Vörlesunge über differezerechnung. Springer-Verlag, Berlin.

[18]   Carlitz, L. (1962) Some Generalized Multiplication Formulae for the Bernoulli Polynomials and Related Functions. Monatshefte für Mathematik, 66, 1-8.

[19]   Comtet, L. (1972) Nombers de Stirling generaux et fonctions symetriques. Comptes Rendus de l’Académie des Sciences (Series A), 275, 747-750.

[20]   Gould, H.W. (1960) Stirling Number Representation Problems. Proceedings of the American Mathematical Society, 11, 447-451.

[21]   Srivastava, H.M. and Choi, J. (2001) Series Associated with the Zeta and Related Functions. Kluwer Academic, Dordrecht.

[22]   Charalambides, C.A. (2005) Generalized Stirling and Lah Numbers. In: Charalambides, C.A., Ed., Combinatorial Methods in Discrete Distributions, John Wiley & Sons, Inc., Hoboken, 121-158.

[23]   özarslan, M.A. and Bozer, M. (2013) Unified Bernstein and Bleimann-Butzer-Hahn Basis and Its Properties. Advances in Difference Equations, 2013, 55.